# SDR SWIA202163961

- Difficulty date: November 21, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ENTRY FLOOR SILL HAS AREAS OF CORROSION.     (C-CHECK RO 1/19/2022)    CORROSION FOUND TO BE OUT OF LIMITS, REPLACED AFT CARGO FLOOR SILL REF DWG NO. MM670-35085 REV L, CRJ900 SRM51-42-06-001-001-A01, SRM51-42-13-001-001-A01 AND SRM51-42-21-001-001-A01.  COMPLIED WITH 51-900-1002-SKY
